Vol. 40 No. 4, 2015

Print

Eupolars and their Bialternality Grid
Jean Ecalle

545

Pullback attractors for strong solutions of 2D non-autonomous g-Navier-Stokes equations
Dao Trong Quyet

637

Solvability of Some Classes of Systems of Dual Integral Equations Involving Fourier Transforms
Nguyen Van Ngoc, Ha Tien Ngoan, Nguyen Thi Ngan

653

Disjunctive Ideals of Distributive Lattices
M. Sambasiva Rao

671

The Endomorphism Ring of a Square-free Injective Module
Mai Hoang Bien

683

Fractional Functional with two Occurrences of Integrals and Asymptotic Optimal Change of Drift in the Black-Scholes Model
R. A. El-Nabulsi

689

A Maschke Type Theorem for Weak Relative Hopf π-Modules
Shuangjian Guo

705

Jain-Baskakov Operators and its Different Generalization
Prashantkumar Patel, Vishnu Narayan Mishra

715

The Viscosity Subdifferential of the Rank Function via the Corresponding Subdifferential of its Moreau Envelopes
Jean-Baptiste Hiriart-Urruty, Hai Yen Le

735

Erratum to: The Backward Problem for Ginzburg-Landau-Type Equation
Dang Duc Trong, Bui Thanh Duy, Nguyen Dang Minh

747